New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

macrip3
Regular Member


Date Joined Nov 2007
Total Posts : 63
   Posted 3/5/2008 8:44 PM (GMT -6)   

Is there a technical term for the "Weak" feeling that I get after I have an Asthma Attack?  I feel like it is easier for me to have another attack.  During these "weak" periods, I feel really short of breath, weak and tired.


Median Neuropathy ~ Cervical Spondylosis wth Myelopathy ~ Asthma
 
I cannot believe all of this stuff.  Health is something else. 


thp636
Regular Member


Date Joined Feb 2008
Total Posts : 22
   Posted 3/7/2008 6:47 AM (GMT -6)   
I don't know if there's a term for it but it may be that you are just exhausted following a major attack. I know that I feel that way. In my case, the severe coughing and oxygen deprivation leave me very sore and run down after a flare up. I also read that the airway may remain inflamed for quite some time afterwards making you more vulnerable to subsequent attacks.

Feel better,
Tom

Red_34
Forum Moderator


Date Joined Apr 2004
Total Posts : 23353
   Posted 3/7/2008 7:05 AM (GMT -6)   
The only term I can think of lethargic or malaise - not sure if that would be right though.
 @--->--SHERRY--<---@
Moderator for Allergies/Asthma and Co-moderator for UC
~Left sided Uc-'92-Colazal(9 daily),6mp(50-100mgs),Prilosec,Biotin,Forvia,Pro-Bio**Unable to tolerate Asacol, Rowasa or Canasa**~Allergies-Singulair
~Secondary Reynauds Syndrome-'04-Norvasc~Fibromyalgia-'06~Sacroiliitis-epidural injections
To help Healingwell - click here: DONATE
 
 
 
 

 
 


Razzle
Veteran Member


Date Joined Aug 2007
Total Posts : 4389
   Posted 3/11/2008 4:49 PM (GMT -6)   
According to http://dictionary.reference.com/browse/malaise

"1. a condition of general bodily weakness or discomfort, often marking the onset of a disease.
2. a vague or unfocused feeling of mental uneasiness, lethargy, or discomfort."

Looks like malaise is a good term to describe what you are experiencing.
-Razzle
Gluten & Sulfite Sensitivity, Many Food/Inhalant/Medication Allergies, Asthma, Gut issues (dysmotility, non-specific inflammation), UCTD (Lupus?), Osteoporosis, Anemia, Very Low Lymphocyte Counts (T-Cells & B-Cells), malabsorption/malnutrition, possible Lyme Disease (Igenex Lab IgM WesternBlot positive), etc.
Meds:  Pulmicort, MaxAir, Injectable Vitamin B12, Herbs, Nutritional Supplements, Essential Oils, Homeopathy.


Joan M
Veteran Member


Date Joined Jan 2006
Total Posts : 1939
   Posted 3/11/2008 5:22 PM (GMT -6)   
breathing is fundamental to life...when you have difficulty breathing it is nature to become very tired. I would think that your body is telling you to rest. that's my read on the whole thing and i have been tired a lot from asthma.

Another Day
Veteran Member


Date Joined Mar 2007
Total Posts : 1055
   Posted 3/11/2008 6:35 PM (GMT -6)   
Macrip,
 
It looks as if you have gotten a lot of good replies.  I think everyone was right on target.  These are some of the same questions you asked repeatedly last year when you were using two screen names.  I don't mind if you have new questions, but if you have repeat questions, please refer to your old posts.  I do hope your asthma gets better.
 
Thanks!
 
Carla

Moderator, Allergies/Asthma
 
Help support the forums so we can support you:  http://www.healingwell.com/donate
 
 
Epilepsy, asthma, GERD, depression, hypothyroidism, tinnitus

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, October 01, 2016 7:07 AM (GMT -6)
There are a total of 2,697,055 posts in 297,709 threads.
View Active Threads


Who's Online
This forum has 152331 registered members. Please welcome our newest member, misguidedangel2.
214 Guest(s), 7 Registered Member(s) are currently online.  Details
momto2boys, ICantTrustMyGut, Todd1963, messthezombie, Jase, Bobby Mac, JValle


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer